On shape

Ralph Fox

Fundamenta Mathematicae (1972)

  • Volume: 74, Issue: 1, page 47-71
  • ISSN: 0016-2736

How to cite


Fox, Ralph. "On shape." Fundamenta Mathematicae 74.1 (1972): 47-71. <http://eudml.org/doc/214415>.

author = {Fox, Ralph},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {47-71},
title = {On shape},
url = {http://eudml.org/doc/214415},
volume = {74},
year = {1972},

AU - Fox, Ralph
TI - On shape
JO - Fundamenta Mathematicae
PY - 1972
VL - 74
IS - 1
SP - 47
EP - 71
LA - eng
UR - http://eudml.org/doc/214415
ER -

Citations in EuDML Documents

  1. Luis Hernández-Paricio, Fundamental pro-groupoids and covering projections
  2. Alexander P. Shostak, Some remarks about bijections onto metric spaces
  3. Armin Frei, On categorical shape theory
  4. L. Siebenmann, L. Guillou, H. Hähl, Les voisinages ouverts réguliers : critères homotopiques d'existence
  5. L. Guillou, H. Hähl, Les voisinages réguliers ouverts : critères homotopiques d'identification
  6. Dominique Bourn, Jean-Marc Cordier, Distributeurs et théorie de la forme

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.